# SDR DXTA2010121104358

- Difficulty date: December 9, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 9,426 hours, 5,760 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 2007070228
- Condition: Leaking
- Part time: 148 hours, 97 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG TURBINE OIL ODOR IS COMING FROM THE ACMS WITH THE APU RUNNING. THE ODOR SOMEWHAT SUBSIDES WITH THE COCKPIT PAC OFF.  THE OIL ON THE REAR (COCKPIT) ACM APPEARS DARK.   R & R AFT ACM IAW MM. OPS AND LEAK CHECKED GOOD.
